| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim #: (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 12.6mm, vicm5_12.6, -11.00 diopter, implantable collamer lens tore during loading.There was no patient contact.A replacement lens was implanted and the problem resolved.
Additional Manufacturer Narrative
Originally the claim was determined to be reportable, but upon further review was determined to not reportable.Claim #(b)(4).